MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES
Model Number 01.22.408
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years and 10 months from primary surgery, the patient came in due to signs of an infection, and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 29 july 2025: stem: m-vizion 01.22.408 proximal body ø20mm l 50mm lat with holes (k201471) lot.2010781: (b)(4) items manufactured and released on 02 aug 2021.Expiration date: 19 aug 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Additional implants revised, batch review performed on 29 july 2025: ball heads: cocr 01.25.023 crco ball head 12/14 ø 32size l +3.5 (k072857) lot.180326: (b)(4) items manufactured and released on 18 apr 2018.Expiration date: 10 apr 2023.No anomalies found related to the problem.Cup: mpact 01.32.150mh mpact multi hole cup 50mm (k132879) lot.2011718: (b)(4) items manufactured and released on 12 march 2021.Expiration date: 02 march 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Liner: mpact 01.32.3241hc10a face-changing 10° pe hc liner ø32/d(k183582) lot.1810848: (b)(4) items manufactured and released on 18 march 2019.Expiration date: 03 march 2024.No anomalies found related to the problem.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Additional Manufacturer Narrative
Batch review performed on 29 july 2025: stem: m-vizion 01.22.408 proximal body ø20mm l 50mm lat with holes (k201471) lot.2010781: (b)(4) items manufactured and released on 02 sep 2021.Expiration date: 19 aug 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Additional implants revised, batch review performed on 29 july 2025: ball heads: cocr 01.25.023 crco ball head 12/14 ø 32size l +3.5 (k072857) lot.180326: (b)(4) items manufactured and released on 18 apr 2018.Expiration date: 10 apr 2023.No anomalies found related to the problem.Cup: mpact 01.32.150mh mpact multi hole cup 50mm (k132879) lot.2011718: 40 items manufactured and released on 12 march 2021.Expiration date: 02 march 2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported event during the period of review.Liner: mpact 01.32.3241hc10a face-changing 10° pe hc liner ø32/d(k183582) lot.1810848: (b)(4) items manufactured and released on 18 march 2019.Expiration date: 03 march 2024.No anomalies found related to the problem.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.Follow up - reason: - on 29 august 2025, we noticed that the manufacturing date (h4) of the m-vizion 01.22.408 proximal body ø20 mm l 50 mm lat with holes lot 2010781 was incorrect and we corrected it.- e4 corrected.
 
Event or Problem Description

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
PROXIMAL BODY Ø20MM L 50MM LAT WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22674986
Report Number3005180920-2025-00754
Device Sequence Number7533864
Product Code LZO
UDI-Device Identifier07630971263574
UDI-Public07630971263574
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2026
Device Model Number01.22.408
Device Lot Number2010781
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient RaceWhite